# SDR QXEA202204192022

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 46,911 hours, 49,683 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure System
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE #2 BLEED HOT CAUTION ILLUMINATED AND AIRCRAFT WOULD NOT PRESSURIZE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE AND DOWN FOR REPAIRS.
